百晓学者学者目录

王晓峰

副教授、教授、硕士生导师、讲师,闽南师范大学

精选作品

期刊论文

2026

High‐Order Conservative Crank–Nicolson Difference Scheme for the Hirota–Satsuma Coupled KdV Equation

Xiaofeng Wang

Mathematical Methods in the Applied Sciences

2026

Three high-order structure-preserving schemes for the generalized Rosenau-RLW-Burgers equation

Xiaofeng Wang

The Journal of Difference Equations and Applications

2026

Matrix analysis of eighth-order compact conservative difference schemes for the Rosenau-Kawahara-RLW equation with a generalized Novikov-type perturbation

Xiaofeng Wang

Communications in Nonlinear Science and Numerical Simulation

2025

A conservative higher-order finite difference scheme for solving the Gardner equation with dual power-law nonlinearities in both 1D and 2D

Xiaofeng Wang, Weizhong Dai, Anjan Biswas

Computers & Mathematics with Applications

2025

A Compact and Energy Conservative Difference Scheme for the Generalized Degasperis–Procesi Equation

Xiaofeng Wang

Mediterranean Journal of Mathematics

2025

A conservative fourth-order compact linearized difference scheme for the generalized Gardner equation with variable coefficients

Xiaofeng Wang

International Journal of Computer Mathematics

2024

A2权调和Bergman空间上正符号Toeplitz算子

刘柚岐,夏锦,王晓峰

《数学学报(中文版)》

2024

A Conservative and Compact Finite Difference Scheme for the Sixth-Order Boussinesq Equation with Surface Tension

Xiaofeng Wang, Weizhong Dai, Anjan Biswas

Mathematical and Computational Applications

2024

Analytical and numerical studies of the modified Kawahara equation with dual-power law nonlinearities

Xiaofeng Wang

Numerical Algorithms

2023

IDA与Doubling Fock空间上Hankel算子

刘桂军,王晓峰,陈建军

《数学学报(中文版)》

2023

Numerical analysis of an uncoupled and linearized compact difference scheme with energy dissipation property for the generalized dissipative symmetric regularized long‐wave equations

Xiaofeng Wang

Mathematical Methods in the Applied Sciences

2023

Comment on “Dispersive of propagation wave structures to the Dullin–Gottwald–Holm dynamical equation in a shallow water waves” [Chinese Journal of Physics 68 (2020) 348–364]

Xiaofeng Wang

Chinese Journal of Physics

2023

An energy-preserving finite difference scheme with fourth-order accuracy for the generalized Camassa–Holm equation

Xiaofeng Wang

Communications in Nonlinear Science and Numerical Simulation

2022

A new linearized fourth-order conservative compact difference scheme for the SRLW equations

Yuyu He, Xiaofeng Wang, Ruihua Zhong

Advances in Computational Mathematics

2022

High-order compact finite difference scheme with two conserving invariants for the coupled nonlinear Schrödinger–KdV equations

Yuyu He, Xiaofeng Wang

The Journal of Difference Equations and Applications

2022

Conservative compact difference scheme for the generalized Korteweg-de Vries equation

Hong Mei Cheng, Xiaofeng Wang

International Journal of Computer Mathematics

2022

Periodic Behaviors of a Linear Fourth-Order Difference Solution to the Benjamin–Bona–Mahony-Type Equation with Time-Periodic Boundaries

Xiaofeng Wang, Hong Cheng

International Journal of Computational Methods

2021

指数权Bergman空间Aφp和Aφ∞间的Toeplitz算子

何忠华,王晓峰,刘柚岐

《数学学报(中文版)》

2021

圆环的加正规权Bergman空间上正符号Toeplitz算子

何忠华,夏锦,王晓峰

《数学学报(中文版)》

2021

Solitary wave solution and a linear mass-conservative difference scheme for the generalized Korteweg–de Vries–Kawahara equation

Xiaofeng Wang, Hong Mei Cheng

Computational and Applied Mathematics

2021

Stability analysis of a high-order finite-difference scheme for the Korteweg–de Vries equation with non-homogeneous boundaries

Hong Mei Cheng, Xiaofeng Wang

Computational and Applied Mathematics

2021

Numerical analysis of a high-order accurate compact finite difference scheme for the SRLW equation

Yuyu He, Xiaofeng Wang, Hong Mei Cheng, Yaqing Deng

Applied Mathematics and Computation

2021

A new high‐order accurate conservative finite difference scheme for the coupled nonlinear Schrödinger equations

Yuyu He, Xiaofeng Wang, Weizhong Dai, Yaqing Deng

Mathematical Methods in the Applied Sciences

2021

A high-order linearized difference scheme preserving dissipation property for the 2D Benjamin-Bona-Mahony-Burgers equation

Hong Mei Cheng, Xiaofeng Wang

Journal of Mathematical Analysis and Applications

2021

Coupled and decoupled high‐order accurate dissipative finite difference schemes for the dissipative generalized symmetric regularized long wave equations

Yuyu He, Xiaofeng Wang, Weizhong Dai

Numerical Methods for Partial Differential Equations

2020

A high-order accurate finite difference scheme for the KdV equation with time-periodic boundary forcing

Xiaofeng Wang, Weizhong Dai, Muhammad Usman

Applied Numerical Mathematics

2020

A new conservative finite difference scheme for the generalized Rosenau–KdV–RLW equation

Xiaofeng Wang, Weizhong Dai

Computational and Applied Mathematics

2020

Corrigendum to “A conservative linear difference scheme for the 2D regularized long-wave equation” [Appl. Math. Comput. 342 (2019) 55–70]

Xiaofeng Wang, Weizhong Dai, Shuangbing Guo

Applied Mathematics and Computation

2020

Conservative and fourth-order compact difference schemes for the generalized Rosenau–Kawahara–RLW equation

Xiaofeng Wang, Hong Mei Cheng, Weizhong Dai

Engineering With Computers

2019

A conservative fourth-order stable finite difference scheme for the generalized Rosenau–KdV equation in both 1D and 2D

Xiaofeng Wang, Weizhong Dai

Journal of Computational and Applied Mathematics

2019

Numerical analysis of a new conservative scheme for the 2D generalized Rosenau-RLW equation

Xiaofeng Wang, Weizhong Dai, Yunhui Yan

Applicable Analysis

2018

A conservative linear difference scheme for the 2D regularized long-wave equation

Xiaofeng Wang, Weizhong Dai, Shuangbing Guo

Applied Mathematics and Computation

2017

解析Sobolev型空间上的算子与算子代数

曹广福,王晓峰,何莉

《数学学报(中文版)》

2015

有界对称区域上Dirichlet空间中的紧Toeplitz算子

陈建军,王晓峰,夏锦

《数学学报(中文版)》

2008

二维变系数非齐次抛物型方程的紧交替方向差分格式

马明书,王晓峰,马文娟

《河南科技大学学报(自然科学版)》

2008

四阶抛物型方程的一个高精度差分格式

王晓峰,刘萍,王波

《新乡学院学报》

2007

解抛物型偏微分方程的一个高精度格式

王晓峰,王波

《新乡学院学报(社会科学版)》

2006

有界连通区域上Dirichlet空间及其算子

王晓峰,姚正安

《数学学报(中文版)》

2003

圆环上的Dirichlet空间及其算子

王晓峰,曹广福

《数学学报(中文版)》

此主页由公开资料整理,尚未经学者本人认领。